# SDR AALA202002219035

- Difficulty date: February 21, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 75,408 hours, 9,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPAS BATTERY TEST INDICATOR LIGHT DOES NOT COME ON AT DOOR 2R. MAINTENANCE REPLACED BATTERY PER AMM 52-11-20.
